# SDR COEA2017101516804

- Difficulty date: October 15, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: S57710003209
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 600017 HEAVY CHECK COE/MAJOR REPAIR: R/H SPOILER TRAILING EDGE DELAMINATION AND LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS PCE-2644/17...12128 DATED 11/17/2017.
